Does anyone have any suggestions for what to do for burning pain in the feet? My mom is in her 5th cycle of carbo and taxol and this has been a very big problem for her, almost to the point of not being able to walk. If anyone has experienced this and has any insight I would really appreciate it.
Everyone is different and what works for some may not work for others. But, I took a warm container of water and soaked my feet long enough to soften the skin a bit. Then I rubbed wintergreen alchohol on my feet and legs up to my knees. It offered a little relief. If you try this, you might spot test as the alcohol may have more of a drying effect than a soothing one. You can also ask her doctor about Glutamine powder. It's a tasteless, colorless powder you can get at the drug store in the section with protein powders, and body building supplements. Body builders use it to help repair muscles after a big work out. My Oncologist recommended it. I usually mixed it into orange juice. I couldn't tell a big difference, but I think it helped a little with the neuropathy....i.e. the tingly feeling.
Is the 6th cycle going to be the last, or will she go on maintenance treatments? Best wishes to you and your mom. I'm praying it gets better!
i was on the same conbination of chemo 5 treatments before the surg and 5 after, my legs hurt and would burn - if made walking very painful. it seemed to attack my bone marrow- i had to get a transfusion 2 to 3 weeks after each chemo treatment, i tried aloe vera lotion, almost like sunburn lotion, i also used it when my scalp would burn, and it seemed to help you can keep the lotion in the frig .to cool it down- of course it wasn't winter, and the thought of putting cold lotion on at this time, makes me shiver, i have to most likely get a new series of chemos treatments they found 2 areas of interest in the cat scan last week, so i'll find out monday..
i would use cool water and cocoa butter lotion, to ease the burn a bit. i think the nuroapathy drove me more crazy than anything else. About 6 months ago i started taking vitamin b complex, to help it a bit. i hate to say this, but it will be two years this sept, and I still suffer from it.. it's not as bad as it once was, but it's still there.. i have noticed that it flares up more when I'm real tired. the vitamin b helps a bit though.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.